1. Aksoy A., Almira J.M., On Montel and Montel–Popoviciu theorems in several variables, Aequationes Math. 89 (2015), 1335–1357.
2. Almira J.M., Montel’s theorem and subspaces of distributions which are Δ^m-invariant, Numer. Funct. Anal. Optim. 35 (2014), no. 4, 389–403.
3. Almira J.M., Abu-Helaiel K.F., On Montel’s theorem in several variables, Carpathian J. Math. 31 (2015), 1–10.
4. Almira J.M., Székelyhidi L., Montel-type theorems for exponential polynomials, Demonstratio Math. 49 (2016), no. 2, 197–212.
5. Anselone P.M., Korevaar J., Translation invariant subspaces of finite dimension, Proc. Amer. Math. Soc. 15 (1964), 747–752.
6. Constantinescu F., La solution d’une équation fonctionnelle à l’aide de la théorie des distributions, Acta Math. Acad. Sci. Hungar. 16 (1965), 211–212.
7. Ghiorcoiasiu N., Roscau H., L’integration d’une équation fonctionnelle, Mathematica (Cluj) 4 (27) (1962), 21–32.
8. Hardy G.H., Wright E.M., An Introduction to the Theory of Numbers, Fifth edition, The Clarendon Press, Oxford University Press, New York, 1979.
9. Ionescu D.V., Sur une équation fonctionnelle, Studii si cercet. de mat. Cluj 8 (1956), 274–288.
10. Kuczma M., A survey of the theory of functional equations, Univ. Beograd. Publ. Elektrotchn. Fak. Ser. Mat. Fiz. 130 (1964), 1–64.
11. Levi-Civita T., Sulle funzioni che ammetono una formula d’addizione del tipo $f(x + y) = \sum_{i = 1}^n {X_i (x)Y_i (y)} $, R. C. Accad. Lincei 22 (1913), 181–183.
12. Montel P., Sur quelques extensions d’un théorème de Jacobi, Prace Matematyczno-Fizyczne 44 (1937), no. 1, 315–329.
13. Montel P., Sur quelques équations aux differences mêlées, Ann. Sci. École Norm. Sup. 65 (1948), no. 3, 337–353.
14. Montel P., Sur un système d’équations fonctionnelles, Ann. Soc. Polon. Math. 21 (1948), 99–106.
15. Popoviciu T., Sur quelques équations fonctionnelles, (Romanian) Acad. R. P. Romine. Fil. Cluj. Stud. Cerc. Sti. Ser. I 6 (1955), no. 3–4, 37–49.
16. Prager W., Schwaiger J., Generalized polynomials in one and several variables, Math. Pannon. 20 (2009), no. 2, 189–208.
17. Radó F., Caractérisation de l’ensemble des intégrales des équations différentielles linéaires homogènes à coefficients constants d’ordre donné, Mathematica (Cluj) 4 (27) (1962), 131–143.
18. Shulman E.V., Addition theorems and representations of topological semigroups, J. Math. Anal. Appl. 316 (2006), 9–15.
19. Shulman E.V., Decomposable functions and representations of topological semigroups, Aequationes Math. 79 (2010), no. 1–2, 13–21.
20. Shulman E.V., Some extensions of the Levi-Civita functional equation and richly periodic spaces of functions, Aequationes Math. 81 (2011), no. 1–2, 109–120.
21. Shulman E.V., Subadditive set-functions on semigroups, applications to group representations and functional equations, J. Funct. Anal. 263 (2012), no. 5, 1468–1484.
22. Shulman E.V., Subadditive maps and functional equations, Funct. Anal. Appl. 47 (2013), no. 4, 323–326.
23. Shulman E.V., Addition theorems and related geometric problems of the group representation theory, in: Recent Developments in Functional Equations and Inequalities, Banach Center Publ., Polish Acad. Sci. Inst. Math., Warsaw, 2013, pp. 155–172.
24. Stamate I., Contributii la integrarea unei ecuatii functionale, Inst. Politehn. Cluj, Lucrariti (1960), 47–51.
25. Stetkaer H., Functional equations on groups, World Scientific Publishing Co., Hackensack, 2013.
26. Székelyhidi L., Convolution type functional equations on topological abelian groups, World Scientific Publishing Co., Hackensack, 1991.
Google Scholar